# SDR AALA20130321001

- Difficulty date: March 21, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 36,417 hours, 14,861 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT AUXLIARY POWER UNIT TORQUE BOX AFT STIFFENER IS CORRODED ON INSIDE OF BOX.  REMOVED AND REPLACED STIFFENER PER AARD 51-00-05-1.
